# SDR DL76L080389

- Difficulty date: March 17, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 55,656 hours, 8,304 cycles
- Engine: Pwa PW4060
- Engine time: 61,567 hours, 11,145 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 61,567 hours, 11,145 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HOC INSPECTED FOR LEAK FOUND NR 3 BEARING LEAKING.  REPLACING ENGINE NR 2 ENG.
